# SDR UALA2013042402854

- Difficulty date: April 23, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N521UA
- Make and model: Boeing 757222
- Aircraft serial: 24891
- Aircraft time: 73,414 hours, 27,303 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: FU305
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN INOPERATIVE AT L4 DOOR.  REPLACED FUSE IN BATTERY CHARGER. LIGHT OPS NORMAL IAW AMM 33-51-07, WDM 33-51-15.
